# SDR FDEA201208092922

- Difficulty date: August 9, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17L, CHANNEL BS 680 -740, CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM  53-30-13, PAGE   103, DETAIL II, FIG.101. REMOVED AND REPLACED CHANNEL IAW  SRM  51-40-02 AND DRAWING 143N8322.   MAJOR  REPAIR
